Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Markov-type properties


Author: Jody Lockhart
Journal: Proc. Amer. Math. Soc. 85 (1982), 305-309
MSC: Primary 20F10; Secondary 03D40
MathSciNet review: 656089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Decision problems in classes of finitely presented groups with solvable conjugacy problem, with solvable order problem, and with solvable power problem are considered. It is shown that the problem of recognizing group properties is in no real sense improved by restricting attention to these classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10, 03D40

Retrieve articles in all journals with MSC: 20F10, 03D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0656089-7
PII: S 0002-9939(1982)0656089-7
Article copyright: © Copyright 1982 American Mathematical Society